Thursday, May 6, 2021

Comments by Mr Soviet

Showing 1 of 1 comments.

  • Mate, your story is terribly upsetting but, indeed, it is important that researchers, doctors and FDA stop turning a blind eye to this disastrous side effect of antidepressants. In fact, this is something I am going through right now while being on an SSRI – not sure whether or not and for how long it will persist after I quit it (fingers crossed it will not), but I just wanted to share with you my own observations. Long story short, I have had a misfortune to try different SSRIs and SNRIs and noticed that all of them cause the loss of libido to some extent, however the latter at the same time do actually improve the quality of orgasm (not erection though) once you manage to get there. I wish I were a scientist to be able to research that captivating phenomena in detail but, alas, I am not. What I did realize however after going through a multitude of medical research papers, is that it may be norepinephrine/noradrenaline that improves sexual sensations. Indeed, SNRIs work both on serotonin and norepinephrine and so my contradictory experience of having stronger orgasms while losing libido appears to make some sense… Dopamine is another neurotransmitter that is said to be involved in the sexual function/dysfunction, and so people suffering from the loss on libido while on SSRIs are often additionally prescribed bupropion as someone else has already mentioned – it is an NDRI and thus it affects both dopamine and norepinephrine at the same time. Not a medical advice of course but I hope it might be a point in the right direction.

    You have been very unlucky to have faced all those useless doctors that could not help, but hopefully sooner or later you find a really good one out there who would be able to help you solve this puzzle, just do not give up, man.